MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; NO MATCH
Model Number EX3100
Medical Device Problem Codes Loose or Intermittent Connection (1371); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was noted the right atrial (ra) lead had dislodged.The dislodgement occurred during stylet removal and was confirmed intraoperatively under fluoroscopy in the catheterization laboratory.After dislodgement, the lead was removed once, and the screw was confirmed to be normal.During a subsequent attempt to re implant in the right atrial appendage, pacing system analyzer (psa) measurements prior to screw fixation could not be performed.Upon connecting the threshold cable, no waveform was obtained, and no pacing output was observed.The ra lead was suspected to be damaged.The ra lead is not used and replaced.The psa was not used.The patient was in stable condition throughout the procedure.

Brand Name
MERLIN PACING SYSTEM ANALYZER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25344454
Report Number2017865-2026-11258
Device Sequence Number12038487
Product Code NIK
UDI-Device Identifier05414734503105
UDI-Public(01)05414734503105(10)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX3100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/31/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown